# SDR CALA2025100909846

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER BEAM -A-  CRACKED UNDER EXISTING SKIN DOUBLER.   REMOVED AND REPLACED -7 BEAM IAW 14A6117 REV A, CMM 2-31-15, SRM 51-40-02, AND  DWG 143A6117.
